J4 ›› 2012, Vol. 47 ›› Issue (4): 97-100.

• Articles • Previous Articles     Next Articles

A generalization of Macula′s disjunct matrices

YUAN Jun-xia1,2,  ZHOU Hou-chun1*,  XU Juan1   

  1. 1. School of Sciences, Linyi University, Linyi 276005, Shandong, China;
    2. School of Mathematical Sciences, Shandong Normal University, Jinan 250014, Shandong, China
  • Received:2010-12-22 Online:2012-04-20 Published:2012-06-28

Abstract:

 A family of disjunct matrices based on the matchings on complete subgraphs of a multipartite complete graph is constructed, and it is proved that the method has good error-tolerant property and better row to column ratio.

Key words: group testing; disjunct matrix; error-tolerant

No related articles found!
Viewed
Full text
622
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 622

  From Others local
  Times 16 606
  Rate 3% 97%

Abstract
752
Just accepted Online first Issue
0 0 752
  From Others local
  Times 744 8
  Rate 99% 1%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!